Hormone therapy - papayagirl

Drug or Chemo Therapy Associated with Invasive Lobular Carcinoma . Posted on February 12, 2012 View this journey (8 Experiences)

i have not had side effects except for hot flashes but Dr tells me bone pain will begin and get worse over time. We'll see...I am on Arimadex once/day.

Easy to Do: Agree
Minimal Side Effects: Agree
Minimal Impact to Daily Life: Agree
2 Comments
  • papayagirl's Avatar
    papayagirl

    Hello to All,

    Just an update. I will begin chemo the day after tomorrow (3/2). I remain anxious but I know my fellow What Next friends are with me and I know I am in good hands. I think losing my hair will be very difficult but it is part of the deal if I want to regain my health. Hugs to everyone.

    over 8 years ago
  • DaveWaz's Avatar
    DaveWaz

    That's right - we are here with you and have your back. Whatever you need, just let us know.

    over 8 years ago

Read more Invasive Lobular Carcinoma experiences about Hormone therapy.

Read and answer Invasive Lobular Carcinoma questions.